Two Selection Theorems

John P. Burgess

Δελτίο της Ελληνικής Μαθηματικής Εταιρίας (1977)

  • Volume: 18, Issue: 18A, page 121-136
  • ISSN: 0072-7466

How to cite


John P. Burgess. "Two Selection Theorems." Δελτίο της Ελληνικής Μαθηματικής Εταιρίας 18.18A (1977): 121-136. <>.

author = {John P. Burgess},
journal = {Δελτίο της Ελληνικής Μαθηματικής Εταιρίας},
keywords = {Polish space; transversal; Borel transversal},
language = {eng},
number = {18A},
pages = {121-136},
title = {Two Selection Theorems},
url = {},
volume = {18},
year = {1977},

AU - John P. Burgess
TI - Two Selection Theorems
JO - Δελτίο της Ελληνικής Μαθηματικής Εταιρίας
PY - 1977
VL - 18
IS - 18A
SP - 121
EP - 136
LA - eng
KW - Polish space; transversal; Borel transversal
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.